Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 6, NWS Brownsville, TX

January 24, 2021

NWS Brownsville, TX issued this small craft advisory at Jan 24, 2021, 3:27 AM CST. It took effect at Jan 24, 2021, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2021, 3:27 AM CST (09:27 UTC)
In effect from
Jan 24, 2021, 3:00 PM CST
Expired
Jan 25, 2021, 12:00 PM CST
In force
21 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

197 
WHUS74 KBRO 240927
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
327 AM CST Sun Jan 24 2021

GMZ150-155-241500-
/O.CON.KBRO.MF.Y.0004.000000T0000Z-210124T1500Z/
/O.NEW.KBRO.SC.Y.0006.210124T2100Z-210125T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
327 AM CST Sun Jan 24 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM CST MONDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one to two miles. For the Small Craft Advisory,
  south winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 7 
  feet expected.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm and Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm.

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to 9 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft. Low
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ170-175-241500-
/O.NEW.KBRO.SC.Y.0006.210124T2100Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
327 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST MONDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From 3 PM this afternoon to noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-241500-
/O.CON.KBRO.MF.Y.0004.000000T0000Z-210124T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
327 AM CST Sun Jan 24 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 2 to 3 miles.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

BA
7 follow-up statements
891 
WHUS74 KBRO 241505
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
905 AM CST Sun Jan 24 2021

GMZ150-155-242315-
/O.EXP.KBRO.MF.Y.0004.000000T0000Z-210124T1500Z/
/O.CON.KBRO.SC.Y.0006.210124T2100Z-210125T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
905 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM CST MONDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...From 3 PM this afternoon to 9 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-241615-
/O.EXP.KBRO.MF.Y.0004.000000T0000Z-210124T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
905 AM CST Sun Jan 24 2021

...DENSE FOG ADVISORY HAS EXPIRED...

Fog over the bay and near-shore Gulf waters is beginning to lift
and dissipate as winds increase, but patchy dense fog will remain
possible in spots through noon.

$$

GMZ170-175-242315-
/O.CON.KBRO.SC.Y.0006.210124T2100Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
905 AM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 7 feet expected.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...From 3 PM this afternoon to noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
754 
WHUS74 KBRO 242206
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
406 PM CST Sun Jan 24 2021

GMZ170-175-250615-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
406 PM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 feet.

* WHERE...Waters from Baffin Bay to the Rio Grande extending from
  20 to 60 nm.

* WHEN...Until noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-250615-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
406 PM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to the Rio Grande out 20
  nm.

* WHEN...Until 9 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
960 
WHUS74 KBRO 250346
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
946 PM CST Sun Jan 24 2021

GMZ170-175-251200-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
946 PM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 8 feet.

* WHERE...Waters from Baffin Bay to the Rio Grande extending 
  from 20 to 60 nm.

* WHEN...Until noon CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-251200-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
946 PM CST Sun Jan 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to the Rio Grande out 
  20 nm.

* WHEN...Until 9 AM CST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
152 
WHUS74 KBRO 250636 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
1236 AM CST Mon Jan 25 2021

GMZ130-132-135-251200-
/O.EXA.KBRO.SC.Y.0006.000000T0000Z-210125T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1236 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-251200-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1236 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-251200-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
1236 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
957 
WHUS74 KBRO 250936
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
336 AM CST Mon Jan 25 2021

GMZ130-132-135-150-155-251500-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
336 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...In The Gulf of Mexico, Coastal waters from Baffin Bay 
  to Port Mansfield out 20 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm. In The Laguna Madre, 
  Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay 
  TX, Laguna Madre from the Port of Brownsville to the Arroyo 
  Colorado and Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-251500-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
336 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 8 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BA
414 
WHUS74 KBRO 251459
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
859 AM CST Mon Jan 25 2021

GMZ130-132-135-150-155-251600-
/O.EXP.KBRO.SC.Y.0006.000000T0000Z-210125T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
859 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Conditions continue to improve across the nearshore Gulf waters 
as winds and seas continue to lower. Small craft should continue 
to use caution across the nearshore Gulf waters.

$$

GMZ170-175-251800-
/O.CON.KBRO.SC.Y.0006.000000T0000Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
859 AM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  around 7 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
174 
WHUS74 KBRO 251810
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
Issued by National Weather Service Austin/San Antonio TX
1210 PM CST Mon Jan 25 2021

GMZ170-175-251915-
/O.EXP.KBRO.SC.Y.0006.000000T0000Z-210125T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1210 PM CST Mon Jan 25 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have improved and the advisory is expired.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 3:15 AM CST, 12 minutes earlier.

Area forecast discussion, Jan 24, 3:15 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
315 AM CST Sun Jan 24 2021

.SHORT TERM (Now through Monday): 500mb trough over southern
California/northern Baja California will move eastward this morning
while becoming more negatively tilted as it traverses the Four
Corners and Rockies regions. At the surface, a stationary boundary
currently located just to the north of the CWA will slowly begin to
move northward, acting as a warm front in the process. This will
lead to increased southerly winds and low-level moisture. Patchy fog
is ongoing across portions of the northern ranchlands as well as
some immediate coastal areas this morning, and will dissipate as
winds increase later today. Lift associated with the aforementioned
500mb trough along with convergence and lift along the boundary will
favor developing low pressure over west Texas and northeastern
Mexico, which will help to further strengthen the pressure gradient
across Deep South Texas. Southerly winds will become breezy at times
this afternoon as a result, also helping to maintain temperatures
several degrees above seasonal normals.

Low pressure then moves eastward Sunday night into Monday which will
drop a cold front across the CWA by Monday afternoon. In advance of
the front, winds will diminish just enough to favor another quick
round of patchy fog Monday morning, mainly across northern and
western portions of the CWA. This front will be most noticeable by
the drop in dew points as temperatures are still expected to soar
several degrees above normal on Monday, while RH values plummet
through Monday afternoon especially across western areas.

.LONG TERM (Monday Night through Saturday): A 500mb trough of low
pressure over the Southwest Conus Monday night will swing into the
Central Plains Wednesday. At the surface, high pressures builds into
the region as the weak front stalls just off the lower Texas coast
Monday night. Slightly cooler and drier air filters into the deep
south Texas Monday night. Lows will range from the low to mid 50s
across the ranchlands to the lower 60s near the coast with light
northeast winds. A weak surface trough of low pressure develops
across the western Gulf near the stalled frontal boundary Monday
night into Tuesday morning. Lingering low level moisture in place
will provide a slight chance of rain mainly across Gulf waters
Monday night. Above normal temperatures will continue into to
Tuesday with highs reaching the upper 70s to lower 80s with a mix of
sun and clouds. Low temperatures Tuesday night will be in the 50s,
except in the lower 60s along the coast.

A more robust cold front or reinforcing surge of high pressure
arrives on Wednesday morning. Little or no rain is expected inland
with the frontal passage due to limited low level moisture. However,
some showers will be possible across the Gulf waters with a little
bit more moisture and instability. Wednesday will be mild with highs
in the 70s with breezy north winds. Temperatures fall to near or
slightly below normal Wednesday night through Friday as high
pressure settles across the region. Low temperatures are expected to
fall into the 40s at most locations, except for the low to mid 50s
near the coast, Wednesday and Thursday night. Highs Thursday and
Friday will be in the 70s under partly cloudy skies. Temperatures
gradually warm towards the weekend as mid-level ridging builds
overhead and onshore flow returns. High temperatures Saturday are
forecast to reach the low to mid 80s.

&&

.MARINE (Now through Monday): The marine dense fog advisory will
likely run its course through 15z today before winds steadily
increase later this morning and act to dissipate any marine fog. Low
pressure developing over northeastern Mexico will favor more
moderate winds over the coastal waters today along with steadily
building seas. Winds will become stronger this afternoon, and so
have issued a Small Craft Advisory for the Gulf Waters starting at
21z this afternoon. The Laguna Madre will see Small Craft Exercise
Caution conditions through much of the short term period, and an
upgrade to a SCA for the Laguna cannot be ruled out. Elevated seas
will likely maintain SCA conditions through late Monday afternoon,
followed by another window of SCEC conditions to close out the short
term.

Monday Night through Thursday: Exercise caution conditions may be
going for the Gulf waters Monday evening. Otherwise, conditions
along the lower Texas coast will continue to improve as high
pressure builds into the region. Adverse conditions develop
Wednesday morning with the passage of another cold front. Strong
north winds and building seas will support Small Craft Advisory
conditions on the Laguna Madre and Gulf waters on Wednesday.
Conditions will gradually improve on Thursday as high pressure
builds into the region.

&&

.FIRE WEATHER: Much drier air will be ushered in across western
portions of Deep South Texas behind Monday’s cold front. The
combination of low relative humidity, some gusty winds, as well as
cured fuels and ongoing extreme drought conditions may lead to some
enhanced fire weather conditions across portions of Zapata, Jim
Hogg, and Starr Counties. There may not be quite enough overlap
between gusty winds and falling humidities to meet necessary
criteria for an RFD issuance, but trends will be closely monitored
going forward. Regardless of criteria being met, outdoor burning is
generally discouraged across these areas on Monday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  76  70  78  62 /  10  10  10  20
BROWNSVILLE          83  70  84  64 /  10  10  10  10
HARLINGEN            82  69  84  61 /  10  10  10  10
MCALLEN              83  69  85  61 /   0  10  10  10
RIO GRANDE CITY      84  65  84  56 /   0   0   0   0
SOUTH PADRE ISLAND   72  69  74  67 /  10  10  10  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Dense Fog Advisory until 9 AM CST this morning for GMZ130-132-
     135-150-155.

     Small Craft Advisory from 3 PM this afternoon to noon CST Monday
     for GMZ170-175.

     Small Craft Advisory from 3 PM this afternoon to 9 AM CST Monday
     for GMZ150-155.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

55-Adams...Short Term/Aviation
63-KC...Long Term/Upper Air
Hazardous weather outlook, Jan 23, 6:24 PM CST, 9 hours 3 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
624 PM CST Sat Jan 23 2021

TXZ248>257-351-353-250030-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
624 PM CST Sat Jan 23 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

Areas of fog are expected through the overnight hours. Some of the
fog may be dense, reducing visibilities to one-quarter of a mile.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An elevated risk of rip currents is possible at the local beaches
through the entire period.

A Wind Advisory may be needed for the coastal portion of Deep
South Texas on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-250030-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
624 PM CST Sat Jan 23 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A Dense Fog Advisory is in effect for the Laguna Madre and the
nearshore Gulf waters from 0 to 20 nm offshore until 9 AM CST
Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Dense Fog Advisory is in effect for the Laguna Madre and the
nearshore Gulf waters from 0 to 20 nm offshore until 9 AM CST
Sunday.

Small Craft Advisories may be needed along the Lower Texas Coast
Sunday and Monday and again Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 6:18 PM CSTMarine Dense Fog AdvisoryBRO16 min
Jan 23, 6:34 PM CSTMarine Dense Fog AdvisoryBRO14 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.